# SDR DALA2023110108996

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 8,139 hours, 943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DURING SVC CHK FOUND ROW 55-57JH SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R EPSU (18WL) AND BATTERY. (4327740)
